ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 7.

Conference Proceedings

Babu, Jasine and Basavaraju, Manu and Chandran, Sunil L and Rajendraprasad, Deepak (2014) 2-Connecting outerplanar graphs without blowing up the pathwidth. In: 19th Annual International Computing and Combinatorics Conference (COCOON, JUN, 2013, Hanhzhou, PEOPLES R CHINA, pp. 119-134.

Conference Paper

Adiga, Abhijin and Babu, Jasine and Chandran, Sunil L (2012) Polynomial time and parameterized approximation algorithms for boxicity. In: Proceedings of 7th International Symposium, IPEC 2012, September 12-14, 2012, Ljubljana, Slovenia, pp. 135-146.

Adiga, Abhijin and Babu, Jasine and Chandran, Sunil L (2011) A constant factor approximation algorithm for boxicity of circular arc graphs. In: WADS'11 Proceedings of the 12th International Conference on Algorithms and Data Structures, 2011, Heidelberg.

Journal Article

Babu, Jasine and Chandran, Sunil L and Rajendraprasad, Deepak (2015) Heterochromatic paths in edge colored graphs without small cycles and heterochromatic-triangle-free graphs. In: EUROPEAN JOURNAL OF COMBINATORICS, 48 (SI). pp. 110-126.

Babu, Jasine and Chandran, Sunil L and Vaidyanathan, Krishna (2015) Rainbow matchings in strongly edge-colored graphs. In: DISCRETE MATHEMATICS, 338 (7). pp. 1191-1196.

Babu, Jasine and Biniaz, Ahmad and Maheshwari, Anil and Smid, Michiel (2014) Fixed-orientation equilateral triangle matching of point sets. In: THEORETICAL COMPUTER SCIENCE, 555 . pp. 55-70.

Adiga, Abhijin and Babu, Jasine and Chandran, Sunil L (2014) A constant factor approximation algorithm for boxicity of circular arc graphs. In: DISCRETE APPLIED MATHEMATICS, 178 . pp. 1-18.

This list was generated on Thu Sep 21 22:05:26 2017 IST.